# SDR DHL2001741003

- Difficulty date: February 6, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3415 · High Speed Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: L, N
- Precautionary procedure: D

## Discrepancy

F/O AIRSPEED INDICATOR GOT MACH AND UMO FLAGS IN VIEW DURING TAXI-OUT.  UMO FLAG IN VIEW ON F/O MACH A/S INDICATOR NR 2 MACH A/S AURAL WARNING WOULD NOT TEST.  UMO FLAG MOVED TO ITEM 2M, MACH FLAG DEF PER MEL 34-3-2 CTRL NR 4287 CAT C PLA INSTALLED.  SEE RESTRICTIONS. 2) DEF PER MEL 34-4-1 CTRL NR 4288 CAT B PLA INSTALLED SEE RESTRICTIONS.
